Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Singular integrals in product domains and the method of rotations


Author: Donald Krug
Journal: Proc. Amer. Math. Soc. 103 (1988), 1175-1178
MSC: Primary 42B20
DOI: https://doi.org/10.1090/S0002-9939-1988-0955003-X
MathSciNet review: 955003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Singular integrals with kernels of the form $ K(x,y)$ where $ K$ satisfies conditions to be a bounded singular integral operator in each of its variables have been much studied lately. In this paper we use the classical method of rotations to give a proof that kernels of the form $ K(x,y) = \Omega (x,y)/\vert x{\vert^n}\vert y{\vert^m}$ correspond to bounded singular integral operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20

Retrieve articles in all journals with MSC: 42B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0955003-X
Article copyright: © Copyright 1988 American Mathematical Society